# SDR DALA2024101710155

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N364DX
- Make and model: Airbus A321-213
- Aircraft serial: 8530
- Aircraft time: 17,889 hours, 8,025 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Outlet
- Condition: Arced
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3064 - ATB - DUE TO AN ELECTRICAL SMELL IN THE COCKPIT. CORRECTIVE ACTION: REPLACED ARCING CAPTAIN'S EFB OUTLET. (LP 5564344)
